MAUDE Adverse Event Report: RENATA MEDICAL RENATA MINIMA STENT SYSTEM

RENATA MEDICAL RENATA MINIMA STENT SYSTEM
Model Number FG-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Cardiac Arrest (1762); High Blood Pressure/ Hypertension (1908); Tachycardia (2095); Convulsion/Seizure (4406); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 03/11/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The delivery system and stent performed as anticipated with no reported malfunctions.Review of the case by the medical monitor and investigator found that the minima stent was likely not related to the adverse event.
 
Event or Problem Description
The minima stent was reported in a severe adverse event during patient participation in the minima post-approval study (b)(6).A 6mm minima stent was used to treat an aortic coarctation on (b)(6) 2026.The stent placement relieved the pressure gradient, and angiogram confirmed a successful result.On (b)(6) 2026, the patient became bradycardic and was placed on ecmo following 45 minutes of cpr without return of spontaneous circulation.On (b)(6) 2026, imaging revealed ischemic stroke, the patient was discontinued from ecmo support and pronounced deceased.No device was returned for evaluation.

Brand Name
RENATA MINIMA STENT SYSTEM
Common Device Name
MINIMA STENT
Manufacturer (Section D)
RENATA MEDICAL
4675 macarthur court
suite 1150
newport beach CA 92660
Manufacturer (Section G)
RENATA MEDICAL
4675 macarthur court
suite 1150
newport beach CA 92660
Manufacturer Contact
alex zoellick
4675 macarthur court
suite 1150
newport beach 92660
8478671926
MDR Report Key24837886
Report Number3027098402-2026-00004
Device Sequence Number13058094
Product Code PNF
UDI-Device Identifier00196852801862
UDI-Public(01)00196852801862(17)270630(10)Z2460853A
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P240003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-0001
Device Catalogue NumberFG-0001
Device Lot NumberZ2460853A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age3 MO
Patient SexMale
Patient Weight7 KG
Patient EthnicityNon Hispanic
Patient RaceWhite